MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC LANGSTON V2; DUEL LUMEN

VASCULAR SOLUTIONS, LLC LANGSTON V2; DUEL LUMEN
Model Number 5540
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Langston v2 catheter was not returned for evaluation.Investigation is in progress; when results or further information is received a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the catheter ruptured during an lv gram.The catheter fractured in between the hub and the y port.No further complications were reported.
 
Additional Manufacturer Narrative
A returned product evaluation was completed and confirmed excess adhesive was present on the inner catheter shaft and likely caused the reported event.The inner catheter shaft was separated just distal to the proximal device hub.The root cause was traced to supplier manufacturing process.

Brand Name
LANGSTON V2
Common Device Name
DUEL LUMEN
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis, mn
MDR Report Key9801352
Report Number2134812-2020-00020
Device Sequence Number609698
Product Code DQO
UDI-Device Identifier30841156100517
UDI-Public(01)30841156100517
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2021
Device Model Number5540
Device Lot Number660910
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1747-2020
Patient Sequence Number1